# SDR ASAA12911550

- Difficulty date: May 9, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 40,238 hours, 15,491 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BROKEN BETWEEN FLOORBEAM 312 AND FLOORBEAM 328, LBL47, JUST INBD OF L1 DOOR.  ACFT GROUNDED.  R & R INTERCOSTAL IAW SRM 51-40-02 AND DWG 141A5400 AT BS 312, 328, LBL 47.
